# SDR DALA1115549877

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 522-541 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STATIC PORT PLATE UPPER LONGERON HAS HOLES DRILLED IN UPPER CAP TRIMMED OUT DAMAGE AT LONGERON 24R, BETWEEN STA 522 TO 541 IAW AMM DC9-A-53-10-04-801-663-A-A, PERFORMED HFEC SURFACE INSP AT TRIMMED OUT AREA.  NO CRACKS NOTED IAW NDT SPM 06-10-01.001.  FABRICATED AND INSTALLED REPAIR ANGLE AT LONGERON 24R, BETWEEN STA 522 TO 541, IAW AMM DC9-A-53-10-04-801-663A-A INSTALLED ID TAG IAW PSM 900-5-1, COMPLETED AND INSPECTED.
